# SDR 20000619SH025

- Difficulty date: April 10, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N961LL
- Make and model: Beech B300
- Aircraft serial: FL264
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1013890043
- Part serial: 9353
- Condition: Stuck
- Location: Fuel System
- Part time: 130 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOTIVE FLOW RESSURE SWITCH STUCK IN OPEN POSITION CAUSING NO TRANSFER LIGHT TO STAY ILLUMINATED.  (X)
